MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P

MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Model Number 7510100
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Stenosis (2263); Numbness (2415)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from patient via a manufacturer representative who was implanted with infuse.The patient alleges development of ectopic bone growth post-implant requiring an additional surgery and reports ongoing chronic pain since the original implant.Posterior spinal fusion with infuse implant at c5/6 in (b)(6) 2014.Symptoms began in (b)(6) 2014 with severe neck/arm pain and numbness in the right hand/fingers; mri in (b)(6) 2014 confirmed foraminal stenosis not present on imaging prior to infuse implantation.A right cervical 5-6 transforaminal selective root block was performed on (b)(6) 2014 without success, followed by a foraminotomy on (b)(6) 2015 to address the new foraminal stenosis.Physician indicate an mri after a prior acdf showed no foraminal stenosis, and that stenosis developed in the interval after the (b)(6) 2014 posterior fusion; off-label use of infuse bone graft may be associated with ectopic bone growth leading to stenosis.The patient reported chronic neck/arm pain and numbness in the right thumb, pointer, and middle finger.
 
Additional Manufacturer Narrative
6a implanted date- month and year is valid for the implant date.H6- neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
2025 nov 7, update received, onset date, outcome, outcome date for the event of chronic pain in neck/arm.Onset date: 11/2014 outcome: repeat surgery outcome date: (b)(6) 2015, onset date, outcome, outcome date, severity for the events of numbness in right hand, numbness in right thumb, pointer and middle finger and foraminal stenosis.Onset date: 11/2014 outcome: repeat surgery outcome date: (b)(6) 2015.
 
Additional Manufacturer Narrative
B5.Desc evt problem updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFUSE BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23389043
Report Number3003120897-2025-00451
Device Sequence Number15997190
Product Code NEK
UDI-Device Identifier00613994239525
UDI-Public(01)00613994239525(17)150331(10)M111306AAO
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000058S022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number7510100
Device Catalogue Number7510100
Device Lot NumberM111306AAO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown